# SDR AALA20110105JFK02

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 63,066 hours, 21,914 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: AS11708K0170
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT HYDRAULIC SYSTEM LOSS.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PRESSURE LINE GOING TO THE LEFT HYDRAULIC ELECTRIC PUMP RUPTURED.  REPLACED PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
